# SDR ASOA051026

- Difficulty date: November 13, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN TUS, THE FS 484 INTERCOSTAL, AT BL 36, WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE FS 484 INTERCOSTAL, AT BL 36, IAW ASA EO 600-53-0098.  (M)
